Mathematical Research Letters

Volume 10 (2003)

Number 4

Complex homogeneous spaces of pseudo-restricted groups

Pages: 459 – 467

DOI: http://dx.doi.org/10.4310/MRL.2003.v10.n4.a5

Author

Daniel Beltita (Institute of Mathematics “Simion Stoilow” of the Romanian Academy)

Abstract

One constructs invariant Kähler structures on homogeneous spaces of certain classes of infinite-dimensional Lie groups. The main new classes of examples which fall under these general constructions are homogeneous spaces of certain Banach-Lie groups described by means of admissible pairs of ideals of compact operators on Hilbert spaces.

Full Text (PDF format)